# SDR DL738060402

- Difficulty date: May 18, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 20,398 hours, 9,805 cycles
- Engine: Ge CFM56*
- Engine time: 20,421 hours, 9,816 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 32896302
- Part serial: 5678
- Condition: Open
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND ENG START VLV OPEN IN FLT ON NR 1 ENG.  DUCT PRESS SURGING AS LT START VLV OPENED AND CLOSED AFTER T/O.  LANDING WAS UNDER WT AND LOW ENERGY AFTER IN FLIGHT SHUTDOWN.  FOUND START VALVE STICKING SLIGHTLY OPEN.  REPLACED ENG START VALVE PER M/M 80-11-03.  RAN NR 1 ENG WITH IND AND PRESSURES NORMAL.
